MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EXTRACTOR¿ PRO RX-S; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION EXTRACTOR¿ PRO RX-S; CATHETER, BILIARY, DIAGNOSTIC
Model Number M00547300
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/05/2026
Type of Reportable Event Malfunction
Event or Problem Description
From staff: patient was scheduled for an ecrp with possible stent placement.Provider was cauterizing and dilation to the ampulla.Extractor pro dilation balloon in the duct was not inflating properly.The tubing was leaking at the proximal end to the balloon.Extractor removed and replaced.No harm to patient.

Brand Name
EXTRACTOR¿ PRO RX-S
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
100 boston scientific way
marlborough MA 01752
MDR Report Key24505687
Report Number24505687
Device Sequence Number10509944
Product Code FGE
UDI-Device Identifier08714729907138
UDI-Public(01)08714729907138
Combination Product (Y/N)N
Initial Reporter StateME
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/26/2026
Report Date (Section F) 02/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00547300
Device Catalogue NumberM00547300
Device Lot Number37719677
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Device Age5 MO
Event Location Hospital
Date Report to Manufacturer03/04/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/04/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age43 YR
Patient SexFemale
Patient Weight94 KG
Date Report Sent to FDA02/26/2026